# SDR 2011FA0000297

- Difficulty date: May 9, 2011
- Submitted: May 9, 2011
- Operation: General aviation
- Aircraft: N842E
- Make and model: Beech 1900D
- Aircraft serial: UE336
- Aircraft time: 9,568 hours, 8,836 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Fuel Sys
- Condition: Contaminated
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT CREW REPORTED RT FUEL INDICATOR BOUNCES 700-800 LBS IN FLIGHT. NORMAL TROUBLESHOOTING SHOWED SYS NORMAL. REMOVED CONNECTOR PLUGS TO FUEL CONTROL RELAY PANEL, UNDER CTR FLOOR, AND FOUND WATER IN ALL PLUGS. NO INDICATION OF WATER POOLING IN FLOOR AND ALL DRAINS OPEN.  SUSPECT REPEATED CONDENSATION CYCLES LED TO CONTAMINATION.  RECOMMEND THIS AREA BE CHECKED IF NO CAUSE FOR FUEL INDICATING PROBLEMS FOUND.
